# SDR FDEA202206211479

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 89,747 hours, 22,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA8396
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL L/H 253DF IS DELAM WITH LARGE HOLE. FABRICATED NEW  MAIN DECK FLOOR BOARD PANEL # 253DF PER  FEDEX DRWG SRZ-25-005   ADA8396..  (MAJOR REPAIR)
